Posted by Kendall on August 05, 1999 at 11:54:13
I have written you before and asked you questions.. But I find myself in a curious position these days with Thrush? Can Hepatitis C lower your immune system? They have tried three different drugs, swish and swallow, Myclex, and now Dilfulic. I am on it again for three weeks this time. Everytime I get off the meds it comes back? They did an endoscopy and it hasn't done damage to my throat and I don't have varices yet. I have to be rechecked in six months as the Gastro is sure they will show eventually. I am confused and my doctors are at a loss. If you have any ideas I would surely appreciate your input. I am also having a Cat Scan done on the 11th in hopes of finding something to tell what is going on. And yes, I have tested negative for AIDs..
Posted by Laurie on August 05, 1999 at 15:34:26
Are you currently on the combo treatment? I have had thrush for the past few weeks due to suppressed immune from the drugs. Also taking Mycelex.
Posted by Kendall on August 05, 1999 at 23:21:29
No not on any treatment too late for that have decompensated liver symptoms...
Posted by Jayne on August 07, 1999 at 23:22:31
RE: Hepatitus (hepatitis) C and Thrush,
I was on the combo treatment for the whole year and am now 2 months post treatment so don't know what's up yet. Anyway, I developed thrush last week too and only know at this time that it's due to a compromised immune system. Anyone have any more info? A mixture of Maalox and prescription viscous Lidocaine to swish with relieves the pain. Jayne
Posted by HFHSM.D.-D.M. on August 08, 1999 at 20:14:33
I am sorry to hear about your situation. I can appreciate how frustrated your are by your problem. Thrush or oral candidiasis is typically caused by lowering of the immune system. In some cases, it can be associated with antibiotic use.
If you do have advanced liver disease or
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.